# SDR DALA2020021311118

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 77,025 hours, 20,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6815, L/P 1484411) EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:653. CORRECTIVE ACTION: SECURED EXIT SIGN LOC 653.
